# SDR TRBA20120509001

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR72
- Aircraft serial: 431
- Aircraft time: 31,015 hours, 34,043 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY SERVICE DOOR UNLOCK/ LOCK PLACARD SHOWED INCORRECT INDICATIONS.  THE ACFT WAS REMOVED FROM SERVICE.  REPOSITIONED EMERGENCY SERVICE DOOR LOCK PLACARD IAW 110000.  THE ACFT WAS RETURNED TO SERVICE.
